Un analogue du théorème de Borel-Weil-Bott dans le cas non compact
Séminaire Bourbaki : vol. 1970/71, exposés 382-399, Séminaire Bourbaki, no. 13 (1971), Talk no. 398, p. 323-336
@incollection{SB_1970-1971__13__323_0,
     author = {Schiffmann, G\'erard},
     title = {Un analogue du th\'eor\`eme de Borel-Weil-Bott dans le cas non compact},
     booktitle = {S\'eminaire Bourbaki : vol. 1970/71, expos\'es 382-399},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {13},
     year = {1971},
     note = {talk:398},
     pages = {323-336},
     zbl = {0244.22009},
     mrnumber = {476927},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1970-1971__13__323_0}
}
Schiffmann, Gérard. Un analogue du théorème de Borel-Weil-Bott dans le cas non compact, in Séminaire Bourbaki : vol. 1970/71, exposés 382-399, Séminaire Bourbaki, no. 13 (1971), Talk no. 398, pp. 323-336. http://www.numdam.org/item/SB_1970-1971__13__323_0/

[1] A. Andreotti et E. Vesentini ,Carleman estimates for the Laplace-Beltrami equations on complex manifolds , Inst. Hautes Etudes Sci. Publ.Math. 25 (1965 ) ,313-362 . | Numdam | MR 175148 | Zbl 0138.06604

[2] M.F. Atiyah et I.M. Singer- The index of elliptic operators III, Ann.of Math. 87 , (1968) ,546-604 . | MR 236952 | Zbl 0164.24301

[3] A. Borel ,Compact Clifford-Klein forms of symmetric spaces ,Topology 2 (1963) ,111-122 . | MR 146301 | Zbl 0116.38603

[4] P. Griffiths et W. Schmid ,Locally homogeneous complex manifolds ,Acta Math. | MR 259958 | Zbl 0209.25701

[5] Harish-Chandra ,Representations of semi-simple Lie groups IV ,V ,VI Amer. J. Math. 77 (1955) ,743-777 , 78 (1956) ,1-41 et 564-628 . | Zbl 0066.35603

[6] Harish-Chandra ,Discrete series II ,Acta .Math. 116 (1966) ,1-111 . | MR 219666 | Zbl 0199.20102

[7] Hirzebruch F. ,Automorphe Formen und der Satz von Riemann-Roch ,in Symp. Intern. Top. Alg. 1956 ,129-144 ,Universidad de Mexico 1958 . | MR 103280 | Zbl 0129.29801

[8] R. Hotta. , on a realization of the discrete series for semi-simple Lie groups ,à paraitre . | Zbl 0213.13701

[9] B. Kostant ,Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. ,74 (1961) ,329-387 . | MR 142696 | Zbl 0134.03501

[10] R.P. Langlands ,The dimension of spaces of automorphic forms ,Amer.J.Math. 85 (1963) ,99-125 . | MR 156362 | Zbl 0113.25802

[11] R.P. Langlands ,Dimension of spaces of automorphic forms ,in algebraic groups and discontinuous subgroups ,Proc. of Symposia in Pure Math. vol IX ,Amer. Math. Soc. Providence R.I. (1966) . | MR 212135 | Zbl 0215.11802

[12] M.S. Narasimhan et K. Okamoto ,An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of the non compact type ,Ann. of Math. | Zbl 0257.22013

[13] K. Okamoto ,on induced representations , Osaka J.Math. 4 (1967) ,85-94 | MR 225929 | Zbl 0172.18407

[14] K. Okamoto et H. Ozeki ,on square integrable -cohomology spaces attached to hermitian symmetric spaces ,Osaka J.Math. (1967) 95-110 . | MR 229260 | Zbl 0173.23702

[15] R. Parthasarathy ,Dirac operators and the discrete series ,à paraitre | Zbl 0249.22003

[16] R. Parthasarathy ,A note on the vanishing of certain L2-cohomologies , | Zbl 0215.40703

[17] W. Schmid ,Homogeneous complex manifolds and representations of semi-simple groups , non publié (thèse ,Berkeley 1967 ).

[18] W. Schmid ,Homogeneous complex manifolds and representations of semi-simple Lie groups ,Proc. Nat.Acad. Sci. U.S.A. 59 (1968) ,56-59 . | MR 225930 | Zbl 0164.15803

[19] W. Schmid ,On a conjecture of Langlands ,Annals of Math. 1971 . | MR 286942 | Zbl 0291.43013

[20] W. Schmid ,Some properties of square integrable representations of semi-simple Lie groups ,à paraitre . | Zbl 0347.22011